# SDR GLBA20061072

- Difficulty date: February 19, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 26,372 hours, 33,195 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 248
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK IN/AT PREVIOUS REPAIR CRACK APPROX 1 INCH LENGTH AT FS 248.0 ABOVE STR 9L. MAINT REPAIRED FUSELAGE SKIN AT FS 248.0 IAW SRM 51-70. REPAIR DIMENSIONS APPROXIMATELY 14 FT BY 12.5 FT, 2024  T3  .040. RII INSP C/W IAW TASKCARD 8.2.1.
